Ein Assoziativitätskriterium vom Foulis-Holland-Typ.

Henner Kröger

Journal für die reine und angewandte Mathematik (1978)

  • Volume: 298, page 196-198
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Kröger, Henner. "Ein Assoziativitätskriterium vom Foulis-Holland-Typ.." Journal für die reine und angewandte Mathematik 298 (1978): 196-198. <http://eudml.org/doc/151976>.

author = {Kröger, Henner},
journal = {Journal für die reine und angewandte Mathematik},
pages = {196-198},
title = {Ein Assoziativitätskriterium vom Foulis-Holland-Typ.},
url = {http://eudml.org/doc/151976},
volume = {298},
year = {1978},

AU - Kröger, Henner
TI - Ein Assoziativitätskriterium vom Foulis-Holland-Typ.
JO - Journal für die reine und angewandte Mathematik
PY - 1978
VL - 298
SP - 196
EP - 198
UR - http://eudml.org/doc/151976
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.